MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWERFLEXX

FERNO-WASHINGTON, INC. POWERFLEXX
Model Number 0015796
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cot was returned to the manufacturer for evaluation and the alleged malfunction was confirmed.The malfunction was traced back to a missed manufacturing operation of applying loctite on the installed bolts.Training is being conducted with the manufacturing and quality teams and the identified cot is being repaired for a return to service.
 
Event or Problem Description
It was reported after arriving on scene and unloading the empty cot from the ambulance the actuator on the cot was observed to be missing mounting hardware.Another ambulance was called to the scene for pickup and transport of the patient.The complainant advised the patient's condition did not change as a result of the transport delay.

Brand Name
POWERFLEXX
Common Device Name
POWERFLEXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key7838814
Report Number1523574-2018-00031
Device Sequence Number13775756
Product Code FPO
UDI-Device Identifier00190790000226
UDI-Public00190790000226
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0015796
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2018
Initial Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1